# SDR UALA2013052903736

- Difficulty date: May 29, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 53,951 hours, 6,628 cycles
- Engine: Pwa PW4090
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Shutoff Valve
- Part number: 32908881
- Condition: Failed
- Location: Cargo Heat
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAILURE OF AFT CARGO HEAT SHUTOFF VALVE OR TEMP CONTROL VALVE.  STATUS MESSAGE 2112031,  INACTIVE ER MODE MESSAGE 2112031, LATCHED ER MODE.   R & R TEMP CONTROL SHUTOFF VALVE IAW MM, OPS CHECKED NORMAL.
